# SDR JJBA20150422012

- Difficulty date: April 22, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 34,208 hours, 46,347 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY.  R & R LG SELECTOR HANDLE.  EMER DECLARED.
